# SDR UIEA2019050804151

- Difficulty date: May 8, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 84,039 hours, 19,719 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964961
- Part serial: 910
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT PACK INOP AFTER ENGINE START.( PLACED ON MEL 21-51-01-01 AND TRANSFERRED TO MDDR #111344.  LP 1078472 - M5: R AND R LEFT PACK FLOW CONTROL CARD IAW WDM 21-51-11 AND AMM 21-51-24. PACK OFF INDICATION STILL INTERMITTENT. INSTALLED ORIGINAL CARD BACK IAW 21-51-11 AND 21-51-24.  LP 1078476 - M4: T/S LT PACK PER AMM 21-51-00. PACK CONTROL WORKS AS DESCRIBED. OFF, EICAS MSG. ON, MSG CLEARED. LIGHTS WORK WITH SWITCH. BITE TEST PERFORMED IRW 25-51 FT 844. OPS CK NORMAL AT THIS TIME. DMI REMAINS OPEN. MCC UPDATED WITH PART NUMBER REQUESTED.  LP 1078477 - M2: T/S L PACK PER AMM 21-51-00. PACK CONTROL WORKS AS DESCRIBED. OFF EICAS MSG ON MSG CLEARED LIGHT WORKS WITH SWITCH BITE TEST IAW 25-51 FT 844 OPS GOOD. DMI REMAINS OPEN.  LP 1078478 - M2: PERFORMED FIM 21-51 FT 844. R&R LT PACK FLOW CONTROL VALVE ASSY AMM 21-51-01. OPS CHECK GOOD . LEAK CHECK GOOD. MCC NOTIFIED. THIS CLEARS DMI 111344. MX ACTION REVERSED.  )
